Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/2556
Title: Noetherian hereditary abelian categories satisfying Serre duality
Authors: Reiten, I
VAN DEN BERGH, Michel 
Issue Date: 2002
Publisher: AMER MATHEMATICAL SOC
Source: JOURNAL OF THE AMERICAN MATHEMATICAL SOCIETY, 15(2). p. 295-366
Notes: Norwegian Univ Sci & Technol, Dept Math Sci, N-7491 Trondheim, Norway. Limburgs Univ Ctr, Dept WNI, B-3590 Diepenbeek, Belgium.Reiten, I, Norwegian Univ Sci & Technol, Dept Math Sci, N-7491 Trondheim, Norway.
Keywords: noetherian hereditary abelian categories; Serre duality; saturation property
Document URI: http://hdl.handle.net/1942/2556
ISSN: 0894-0347
e-ISSN: 1088-6834
ISI #: 000173651000002
Category: A1
Type: Journal Contribution
Validations: ecoom 2003
Appears in Collections:Research publications

Show full item record

WEB OF SCIENCETM
Citations

178
checked on May 14, 2022

Page view(s)

36
checked on May 18, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.